# SDR AU990868

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767324
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shaft
- Part number: 32785002
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THRUST REVERSER LEFT UPPER INBOARD FLEXSHAFT LOCATED BETWEEN THE ELECTRO MECHANICAL BRAKE AND THE UPPER ANGLE GEARBOX BROKEN.
